North Carolina, 2025Flash Flooding and Hail in North Carolina, March 16, 2025
March 16, 2025 · NWS RAH · 24 events in 11 counties and zones
A deep mid-level trough and associated cold front approached from the west on the 16th. Ahead of the trough/front, surface dewpoints in the 60s spread into central North Carolina, with strong low-level and deep-layer shear.
Every event with a place to put it. Tap one for its entry below.
- Tornadoes
- Tropical storms and surge
- Floods
- Wind
- Hail
- Winter weather
- Heat and drought
- Cold
- Fire, smoke and dust
- Marine and coastal
- Other
Open the live radar over this ground
- Deaths
- 0
- Injuries
- 0
- Property damage
- $30,000
- Crop damage
- None recorded
- Events
- 24
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
A deep mid-level trough and associated cold front approached from the west on the 16th. Ahead of the trough/front, surface dewpoints in the 60s spread into central North Carolina, with strong low-level and deep-layer shear. Two rounds of severe weather occurred from mid morning through the evening hours. Several reports of damaging winds and large hail were reported, along with isolated flash flooding.
What forecasters said that day
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Raleigh, NC wrote its last area forecast discussion before the first event at Mar 16, 7:57 AM EST, 1 hour 23 minutes earlier.
Area forecast discussion, Mar 16, 7:57 AM EST, 1 hour 23 minutes before
Area Forecast Discussion
National Weather Service Raleigh NC
857 AM EDT Sun Mar 16 2025
.SYNOPSIS...
A powerful storm system will impact the region through today,
bringing windy conditions and a chance for strong or severe
thunderstorms. Behind this system, high pressure will build into the
Southeast states Monday through Tuesday.
&&
.NEAR TERM /THROUGH TONIGHT/...
As of 851 AM Sunday...
* A threat for damaging winds, brief tornadoes, strong gradient
winds and potential flooding exist for today.
Biggest concern in the next few hours is the cluster of storms
rapidly approaching from upstate SC. Broken segments within this
cluster have shown signs of rotation and will likely continue to do
so as they enter our southern Piedmont and push east through the
Sandhills. Latest sfc analysis out ahead of this segment indicates
juicy dew points in the lower to mid 60s, with increasingly backed
sfc flow. RAP-derived hodographs in this vicinity are classically
curved as well. Despite all this, the 00Z HREF run (as well as
recent HRRR runs) don't really simulate 0-3 km helicity swaths
across much of our area until early this afternoon. Likely, these
models are struggling to stretch any rotation to the sfc given
little to no lower-level instability. Regardless, we do expect this
cluster to continue to show signs of rotation as it enters out
southern areas, which could generate a brief tornado or two this
morning.
Immediately following this initial line of convection, some
instability is expected to blossom. As such, there still appears to
be a short window where cell growth may coincide with enough curved
low-level shear to create a better tornado threat early this
afternoon. This signal is evident in the 00Z HREF and latest HRRR
runs which depict more helicity swaths during this time period,
particularly across our Sandhills and Coastal Plain through early
this evening. Beyond the tornado threat today, given the strong flow
just above the sfc, thunderstorm wind damage will be possible as
well through this evening. Shear should become less curved by later
this evening as the main tornado threat shifts closer to the coast.
The previous discussion handles the other threats today quite well
including flooding concerns. See below...
2 PM through roughly 8 PM - Gradient wind gusts will gradually begin
to weaken in the wake of this first convective line. The stalled
outflow and weakly stable cold pool left behind will act as a
trigger for additional storm development where 250 to 1000 J/kg of
MUCAPE is still available based on the 00z HREF. Mostly
unidirectional wind field and straight hodographs will favor mostly
a wind threat from bowing segments, although brief spinups within
storm scale mesovortices will remain possible. This boundary will
be oriented parallel to the deep layer shear vector and low-level
convergence axis and favor training showers/storms with high
rainfall rates. This is where a swath of greater rainfall totals of
1.5 to over 3" will be most probable (along and east of US-1
corridor). Additional development across the Piedmont is expected in
the wake of the first round. Straight hodographs, steep lapse rates,
and +1,000 J/kg of MLCAPE would support a mainly wind threat, but
splitting cells and a localized hail risk will be possible, but
greatly depend on the presence of deep convection with drier air
moving in aloft.
After 8 PM - The strong upper trough will begin to more aggressively
shift eastward and shift the showers/storms eastward into eastern NC
and return dry conditions to the area and push a cold front south
and east of central NC overnight hours. Lows will depend greatly on
the amount of CAA into the area, but trended towards warmer guidance
(upper 40s to mid 50s).
&&
.SHORT TERM /MONDAY AND MONDAY NIGHT/...
As of 250 AM Sunday...
Clearing, windy, and much cooler Monday.
Temperatures near freezing for portions of northern NC Monday night.
The main axis of showers will push to our east by 12z/Monday.
However, there is still a chance of showers mainly along and east of
I-95 in the morning hours. The chance of showers will push east
along with the mid/upper level trough axis during the early to mid
afternoon. Most of the cloudiness will clear out of the west during
the morning and in the east during the afternoon. Breezy to windy
conditions are expected with NW winds at 15-25 mph, with gusts to 30
mph. Highs only near 60 NW ranging into the upper 60s SE.
High pressure will build from the Gulf Coast states NE over the
Appalachians Monday night. The winds will diminish and temperatures
are expected to fall into the lower to mid 30s north and west and 35
to 40 east and south.
&&.
.LONG TERM /TUESDAY THROUGH SUNDAY/...
As of 250 AM Sunday...
Mostly dry this week, temperatures up and down - averaging above
normal.
Highlights... the majority of the work week will be dry. There is a
chance of showers mainly late Wednesday night into a part of
Thursday as a cold front is forecast to push through central NC
during the day. QPF will be light this week with only up to a tenth
expected with the next frontal passage Thursday. It will turn chilly
again behind the front Thursday night into Saturday, before
moderating quickly again late in the weekend.
A few specifics, expect plenty of sun with high pressure Tuesday and
Wednesday as it slowly moves off the coast. Temperatures will
quickly moderate back into the upper 60s to lower 70s Tuesday and
into the mid 70s to lower 80s Wednesday. Lows will moderate in to
the 40s to lower 50s Wednesday and Thursday. Highs Thursday with the
chance of light showers will be in the mid 60s to near 80 NW to SE.
The next chance of sub-freezing temperatures is Thursday night and
Friday night (mainly in the rural northern and central Piedmont).
Lows will likely dip into the lower 30s. Elsewhere, lows in the mid
to upper 30s and highs in the mid 50s to mid 60s can be expected
Thursday night through Saturday. Moderating temperatures are
forecast this weekend with rain chances looking slim.
&&
.AVIATION /12Z SUNDAY THROUGH THURSDAY/...
As of 640 AM Sunday...
MVFR cigs are common throughout the region and surface winds
have been gusting to 25-35kt. A line of showers/isolated
thunderstorms to our west will arrive in the Triad between 12z-
13z, then progress east.
After 14z, mainly added a TEMPO or prevailing IFR conditions when
the best timing of the broken line of convection moves through the
terminals. Brief LIFR vsby will certainly will be possible during
the late morning and afternoon when surface based convection will be
most likely (RDU, FAY, RWI) and accompany better chances for
severe wind gusts (> 50 kts). The pre-convection winds
and wind gusts were generally kept sustained around 15-20 kts
with gusts 35 to 40 kts. Some additional development of
showers and storms will be possible behind the lead band of
showers/storms, yet the evolution after the initial line is
uncertain.
Beyond 06Z Monday: Conditions will return to VFR with a wind
shift to the NW late. Winds will not be nearly as strong with
10-15 kt. A chance of showers will persist, mainly in the east
before 12z/Monday. Dry VFR conditions will return Monday and
continue until another period of light showers and
restrictions are possible Thursday.
&&
.RAH WATCHES/WARNINGS/ADVISORIES...
Wind Advisory from 8 AM this morning to 8 PM EDT this evening for
NCZ007>011-024>028-040>043-075>078-084>086-088-089.
Wind Advisory from 5 AM early this morning to 2 PM EDT this
afternoon for NCZ021>023-038-039-073-074-083.
&&
SYNOPSIS...Hartfield
NEAR TERM...Luchetti/Swiggett
SHORT TERM...Badgett
LONG TERM...Badgett
AVIATION...Badgett/Swiggett
Hazardous weather outlook, Mar 16, 5:21 AM EST, 3 hours 59 minutes before
Hazardous Weather Outlook
National Weather Service Raleigh NC
621 AM EDT Sun Mar 16 2025
NCZ021>023-038-039-171030-
Forsyth-Guilford-Alamance-Davidson-Randolph-
621 AM EDT Sun Mar 16 2025
...WIND ADVISORY REMAINS IN EFFECT UNTIL 2 PM EDT THIS AFTERNOON...
This Hazardous Weather Outlook is for central North Carolina.
.DAY ONE...Today and tonight.
Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.
Wind Advisory.
A line of strong to severe thunderstorms will move east through the
area this morning between 8 AM and noon. Strong to locally damaging
wind gusts and brief tornadoes will be possible during this time.
.DAYS TWO THROUGH SEVEN...Monday through Saturday.
Hazardous weather is not expected at this time.
.SPOTTER INFORMATION STATEMENT...
Spotter activation may be needed.
NCZ073-074-083-171030-
Stanly-Montgomery-Anson-
621 AM EDT Sun Mar 16 2025
...WIND ADVISORY REMAINS IN EFFECT UNTIL 2 PM EDT THIS AFTERNOON...
...TORNADO WATCH 51 IN EFFECT UNTIL 2 PM EDT THIS AFTERNOON...
This Hazardous Weather Outlook is for central North Carolina.
.DAY ONE...Today and tonight.
Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.
Tornado Watch.
Wind Advisory.
A line of strong to severe thunderstorms will move east through the
area this morning between 8 AM and noon. Strong to locally damaging
wind gusts and brief tornadoes will be possible during this time.
.DAYS TWO THROUGH SEVEN...Monday through Saturday.
Hazardous weather is not expected at this time.
.SPOTTER INFORMATION STATEMENT...
Weather spotters are encouraged to report significant weather
conditions according to Standard Operating Procedures.
NCZ075>077-084>086-088-089-171030-
Moore-Lee-Harnett-Richmond-Scotland-Hoke-Cumberland-Sampson-
621 AM EDT Sun Mar 16 2025
...TORNADO WATCH 51 IN EFFECT UNTIL 2 PM EDT THIS AFTERNOON...
...WIND ADVISORY REMAINS IN EFFECT FROM 8 AM THIS MORNING TO 8 PM
EDT THIS EVENING...
This Hazardous Weather Outlook is for central North Carolina.
.DAY ONE...Today and tonight.
Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.
Tornado Watch.
Wind Advisory.
A line of strong to severe thunderstorms will move east through the
area during the late morning and into the mid afternoon. Strong to
locally damaging wind gusts and brief tornadoes will be possible. A
second round of strong to severe thunderstorms could develop during
the late afternoon and into the evening, resulting in a lingering
threat of damaging winds and severe hail.
Multiple rounds of showers and storms may result in a narrow swath
of 2 to over 4 inches this afternoon into late evening. Ongoing
drought may limit the threat of flash flooding to mainly urban and
poor drainage areas.
.DAYS TWO THROUGH SEVEN...Monday through Saturday.
Hazardous weather is not expected at this time.
.SPOTTER INFORMATION STATEMENT...
Weather spotters are encouraged to report significant weather
conditions according to Standard Operating Procedures.
NCZ007>011-024>028-040>043-078-171030-
Person-Granville-Vance-Warren-Halifax-Orange-Durham-Franklin-Nash-
Edgecombe-Chatham-Wake-Johnston-Wilson-Wayne-
621 AM EDT Sun Mar 16 2025
...WIND ADVISORY REMAINS IN EFFECT FROM 8 AM THIS MORNING TO 8 PM
EDT THIS EVENING...
This Hazardous Weather Outlook is for central North Carolina.
.DAY ONE...Today and tonight.
Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.
Wind Advisory.
A line of strong to severe thunderstorms will move east through the
area during the late morning and into the mid afternoon. Strong to
locally damaging wind gusts and brief tornadoes will be possible. A
second round of strong to severe thunderstorms could develop during
the late afternoon and into the evening, resulting in a lingering
threat of damaging winds and severe hail.
Multiple rounds of showers and storms may result in a narrow swath
of 2 to over 4 inches this afternoon into late evening. Ongoing
drought may limit the threat of flash flooding to mainly urban and
poor drainage areas.
.DAYS TWO THROUGH SEVEN...Monday through Saturday.
Hazardous weather is not expected at this time.
.SPOTTER INFORMATION STATEMENT...
Spotter activation may be needed.
In the hours before
Special weather statement, Mar 16, 9:04 AM EST, 16 minutes before
Special Weather Statement
National Weather Service Raleigh NC
1004 AM EDT Sun Mar 16 2025
NCZ022-023-038>040-073>076-083>086-161445-
Guilford NC-Anson NC-Hoke NC-Alamance NC-Davidson NC-Montgomery NC-
Moore NC-Scotland NC-Stanly NC-Richmond NC-Lee NC-Chatham NC-
Randolph NC-
1004 AM EDT Sun Mar 16 2025
...STRONG THUNDERSTORMS WILL IMPACT SOUTHWESTERN ALAMANCE...
SCOTLAND...SOUTHEASTERN DAVIDSON...EASTERN ANSON...MONTGOMERY...
RICHMOND...EASTERN STANLY...SOUTHWESTERN LEE...WESTERN HOKE...
MOORE...RANDOLPH...GUILFORD AND WESTERN CHATHAM COUNTIES THROUGH 1045
AM EDT...
At 1004 AM EDT, Doppler radar was tracking strong thunderstorms along
a line extending from 11 miles north of Badin Lake to 9 miles
northwest of Rockingham to Mechanicsville. Movement was northeast at
65 mph.
HAZARD...Wind gusts up to 50 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
Locations impacted include...
Steeds, Badin, Harpers Crossroads, New London, Covington, Pekin, East
Rockingham, Staley, Climax, and Lake Townsend Marina.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
A Tornado Watch remains in effect until 200 PM EDT for central North
Carolina.
&&
LAT...LON 3480 7968 3481 8004 3512 8010 3550 8027
3551 8019 3552 8018 3558 8021 3569 8034
3572 8033 3625 7973 3625 7970 3572 7931
3486 7922 3483 7925 3483 7935 3477 7933
3463 7947
TIME...MOT...LOC 1404Z 218DEG 56KT 3562 8008 3503 7987 3433 7976
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPH
CAEvent by event
13 hail, 9 thunderstorm wind, 2 flash flood. Local standard time, as filed.
Thunderstorm Wind, Montgomery
- When
- March 16, 9:20 AM EST
- Where
- Montgomery County, 2.16 mi NE of Capelsie
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $5,000
- Reported by
- Utility Company
- Coordinates
- 35.340, -79.850
Duke energy reported an outage caused by fallen trees or limbs damaging equipment.
Thunderstorm Wind, Richmond
- When
- March 16, 9:30 AM EST
- Where
- Richmond County, 1.83 mi ENE of Derby
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $2,000
- Reported by
- 911 Call Center
- Coordinates
- 35.160, -79.620
Trees were reported down in Derby.
Thunderstorm Wind, Orange
- When
- March 16, 10:20 AM EST
- Where
- Orange County, 1.14 mi E of Hillsborough
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $5,000
- Reported by
- Utility Company
- Coordinates
- 36.080, -79.100
Duke energy reported power outages caused by fallen trees or limbs damaging equipment.
Thunderstorm Wind, Sampson
- When
- March 16, 11:25 AM EST
- Where
- Sampson County, 1.87 mi WNW of Spiveys Corner
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $2,000
- Reported by
- 911 Call Center
- Coordinates
- 35.258, -78.562
Trees were reported down along Hwy 421 southeast of the town of Dunn.
Thunderstorm Wind, Warren
- When
- March 16, 11:55 AM EST
- Where
- Warren County, 2.37 mi W of Embro
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $2,000
- Reported by
- 911 Call Center
- Coordinates
- 36.383, -78.112
Trees were reported down along Warrenton-Embro Rd.
Thunderstorm Wind, Anson
- When
- March 16, 5:49 PM EST
- Where
- Anson County, 1.34 mi SSE of Ansonville
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $5,000
- Reported by
- 911 Call Center
- Coordinates
- 35.103, -80.108
Multiple reports of trees were reported down in Ansonville.
Hail, Guilford
- When
- March 16, 6:30 PM EST
- Where
- Guilford County, 1.46 mi ESE of Groomtown
- Measured
- 2 in hail
- Reported by
- Public
- Coordinates
- 35.970, -79.847
Two inch hail was reported.
Hail, Guilford
- When
- March 16, 6:30 PM EST
- Where
- Guilford County, 2.08 mi E of Groomtown
- Measured
- 1.75 in hail
- Reported by
- Public
- Coordinates
- 35.981, -79.833
Hail was reported up to a size of 1.75 inches.
Hail, Randolph
- When
- March 16, 6:30 PM EST
- Where
- Randolph County, 1.74 mi NW of Glenola
- Measured
- 1 in hail
- Reported by
- Public
- Coordinates
- 35.890, -79.939
Hail, Guilford
- When
- March 16, 6:35 PM EST
- Where
- Guilford County, 1.11 mi E of Hill Top
- Measured
- 2 in hail
- Reported by
- Public
- Coordinates
- 36.020, -79.860
Hail, Guilford
- When
- March 16, 6:40 PM EST
- Where
- Guilford County, 0.56 mi E of Terra Cotta
- Measured
- 1.25 in hail
- Reported by
- Public
- Coordinates
- 36.070, -79.840
Hail was reported, with a measured diameter of 1.25 inches.
Hail, Guilford
- When
- March 16, 6:40 PM EST
- Where
- Guilford County, 1.49 mi SSW of Broadview
- Measured
- 0.75 in hail
- Reported by
- Public
- Coordinates
- 36.110, -79.790
Hail, Guilford
- When
- March 16, 6:42 PM EST
- Where
- Guilford County, 1.49 mi SSE of Battle Ground
- Measured
- 1 in hail
- Reported by
- Public
- Coordinates
- 36.100, -79.820
Quarter inch hail reported.
Hail, Guilford
- When
- March 16, 6:42 PM EST
- Where
- Guilford County, 1.49 mi SSW of Broadview
- Measured
- 1 in hail
- Reported by
- Public
- Coordinates
- 36.110, -79.790
Quarter inch hail reported.
Hail, Guilford
- When
- March 16, 6:42 PM EST
- Where
- Guilford County, 1.75 mi WSW of Battle Ground
- Measured
- 1 in hail
- Reported by
- Trained Spotter
- Coordinates
- 36.110, -79.859
Quarter inch hail reported.
Hail, Guilford
- When
- March 16, 6:43 PM EST
- Where
- Guilford County, 0.7 mi N of Terra Cotta
- Measured
- 1.25 in hail
- Reported by
- Public
- Coordinates
- 36.080, -79.850
Hail was measured with a diameter of 1.25 inches.
Hail, Guilford
- When
- March 16, 6:43 PM EST
- Where
- Guilford County, 0.04 mi NE of Broadview
- Measured
- 2 in hail
- Reported by
- Public
- Coordinates
- 36.130, -79.779
Two inch hail was reported.
Hail, Guilford
- When
- March 16, 6:45 PM EST
- Where
- Guilford County, 0.99 mi SE of Greensboro Arhrbr Ar
- Measured
- 1.5 in hail
- Reported by
- Broadcast Media
- Coordinates
- 36.160, -79.788
Broadcast media reported 1.5 inch diameter hail.
Hail, Guilford
- When
- March 16, 6:52 PM EST
- Where
- Guilford County, 2.64 mi NW of Browns Summit
- Measured
- 1.25 in hail
- Reported by
- Public
- Coordinates
- 36.249, -79.750
Hail was reported, with a size of 1.25 inches.
Thunderstorm Wind, Moore
- When
- March 16, 7:00 PM EST
- Where
- Moore County, 3.1 mi ENE of Eagle Spgs
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $2,000
- Reported by
- 911 Call Center
- Coordinates
- 35.311, -79.617
Trees were reported down near Hwy 705 and Charles Rd.
Thunderstorm Wind, Anson
- When
- March 16, 7:05 PM EST
- Where
- Anson County, 1.46 mi NNE of South Wadesboro
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $5,000
- Reported by
- 911 Call Center
- Coordinates
- 34.969, -80.070
Multiple trees were reported down around Wadesboro.
Thunderstorm Wind, Chatham
- When
- March 16, 7:35 PM EST
- Where
- Chatham County, 1.8 mi NE of Bynum
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $2,000
- Reported by
- 911 Call Center
- Coordinates
- 35.785, -79.124
Trees were reported down along US 15.
Flash Flood, Wake
- When
- March 16, 9:25 PM EST to 10:40 PM EST
- Where
- Wake County, 1.12 mi W of Starmount to 1.3 mi WSW of Starmount
- Cause
- Heavy Rain
- Reported by
- Broadcast Media
- Coordinates
- 35.850, -78.590
A stranded vehicle was reported due to flooding on Hoyle Dr in northeast Raleigh.
Flash Flood, Wake
- When
- March 16, 9:53 PM EST to 10:40 PM EST
- Where
- Wake County, 2.8 mi E of Raleigh to 2.73 mi E of Raleigh
- Cause
- Heavy Rain
- Reported by
- River/Stream Gage
- Coordinates
- 35.800, -78.620
Pigeon House Branch exceeded its flood stage of 12ft at 10:25 PM, resulting in minor flood at Capital Blvd and Fenton St.
- Thunderstorm Wind
- Winds from a thunderstorm of 50 knots (58 mph) or more, or lower winds that caused damage or casualties. Measured gusts are marked MG, estimated EG.
- Hail
- Hail three-quarters of an inch or larger, or smaller hail that caused damage, filed with the largest stone measured.
- Flash Flood
- Flooding that begins within six hours of the rain that causes it, or of a dam or levee failure or ice jam release, often with deadly speed.
After NWS Directive 10-1605, the rules offices file Storm Data by.
- Damaging Wind and High Wind in North Carolina, March 16, 20252 deaths · $470,000 · 65 kt wind · 9 events
- Tornadoes and Hail in Pennsylvania, March 16, 20251 death · $1.4 million · EF1 · 50 events
- Tornadoes and Hail in Pennsylvania, March 16, 2025$896,000 · EF1 · 111 events
- Damaging Winds and High Wind in New York, March 16, 2025$166,000 · 70 kt wind · 60 events
- Hail and Damaging Winds in West Virginia, March 16, 2025$283,000 · 60 kt wind · 43 events
- Damaging Winds in New York, March 16, 2025$156,000 · 63 kt wind · 35 events
- Tornado and Lightning Strikes in North Carolina, March 16, 2025$40,000 · EF1 · 3 events
- Damaging Winds in Ohio, March 16, 2025$32,000 · 66 kt wind · 23 events
- High Wind in North Carolina, March 16, 2025$65,000 · 65 kt wind · 3 events
- Tornadoes and Damaging Winds in South Carolina, March 16, 2025EF1 · 4 events
- High Wind in Virginia, March 16, 2025$27,000 · 55 kt wind · 6 events
- Tornadoes in Florida, March 16, 2025EF1 · 2 events
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 1245404, 1245406, 1245407, 1245411, 1245412, 1245408, 1243204, 1243205, 1243206, 1243207, 1243208, 1243211, 1243212, 1243213, 1243214, 1243215, 1243216, 1243218, 1243220, 1245410, 1245409, 1245413, 1245401, 1245402.